# SDR CAL950839

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15525
- Make and model: Doug DC-9-32
- Aircraft serial: 47531
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Condition: Corroded
- Location: Bs 165
- Part time: 62,151 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND CORROSION ON RIGHT CUSP AT STATION 165 JUST FORWARD OF DOOR JAMB.  THE CUSP WAS REMOVED AND A NEW SECTION WAS SPLICED IN PER SRM 53-05, FIGURE 55.  (M)
